×

zbMATH — the first resource for mathematics

On an approximation theorem of Kupka and Smale. (English) Zbl 0153.40901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hartman, P, Ordinary differential equations, (1964), Wiley New York, Chapt. IX · Zbl 0125.32102
[2] Kupka, I; Kupka, I, Contribution à la théorie des champs génériques, Contrib. diff. eqs., Contrib. diff. eqs., 3, 411-420, (1964) · Zbl 0149.41003
[3] Markus, L, Generic properties of differential equations, (), 22
[4] Morlet, C, Le lemme de thom et LES théorèmes de plongement de Whitney, () · Zbl 0121.39902
[5] Peixoto, M.M, Structural stability on 2-dimensional manifolds, Topology, 2, 101-120, (1962) · Zbl 0107.07103
[6] Thom, R, Quelques propriétés globales des variétés différentiables, Commun. math. helv., 28, 17-86, (1854) · Zbl 0057.15502
[7] Smale, S, Stable manifolds for differential equations and difféomorphisms, Ann. scuola normale superiore Pisa, 18, 97-116, (1963) · Zbl 0113.29702
[8] Whitney, H, Differentiable manifolds, Ann. math., 37, 645-680, (1936) · JFM 62.1454.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.